Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Gastric trouble due to antibiotics - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hello
User :   I want to consult about a stomach problem i have
Doctor :   ok
Doctor :   Please go ahead
User :   I was taking some antibiotics for cough and I guess that spoiled my stomach
Doctor :   Ok
User :   I am having this problem for nearly 3 weeks and its not getting better
Doctor :   What is the problem now with the stomach?
User :   Not digesting properly i guess. Loose motion, but no stomach pain.
User :   i have to go to bathroom after every food i take
User :   have excessive gas also
Doctor :   Ok
Doctor :   Because of antibiotic use sometimes the useful or beneficial bacteria in the stomach also die
Doctor :   So they can be replaced
Doctor :   with good diet and some supplements
User :   Okay
User :   could you please suggest some
Doctor :   Tab BIFILAC, one tablet twice a day after meals for 5 days
Doctor :   Split your meals and taken less quantity
Doctor :   Avoid fried food too
User :   okay
Doctor :   This should help you in next 3 to 5 days
Doctor :   Did you follow?
User :   Bilac will control the motion and gas ?
Doctor :   yes
User :   okay
User :   I will give it a try. Thank you so much.
Doctor :   Ok
Doctor :   Thank you for consulting me
Doctor :   Bye for now
User :   Thank you
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor